Alert archive / Nebraska / Flash Flood Warnings in 2009

Flash Flood Warning 3, NWS Cheyenne, WY

June 10, 2009Morrill County, Nebraska

NWS Cheyenne, WY issued this flash flood warning at Jun 10, 2009, 3:51 PM MDT for Morrill County, Nebraska. It was in force for 97 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2009, 3:51 PM MDT (21:51 UTC)
Expired
Jun 10, 2009, 5:28 PM MDT
In force
97 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Flood severity
None

County Morrill County, NE

The radar

The Cheyenne radar (KCYS), 161 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 4:00 PM MDTFLASH FLOOD8 N Bridgeport, NE8 TO 12 INCHES OF MARBLE SIZED HAIL ALONG HIGHWAY 385 BETWEEN BRIDGEPORT AND ANGORA. BARRICADES PUT UP ALONG A PORTION OF HIGHWAY 385.
Jun 10, 5:15 PM MDTFLASH FLOODBridgeport, NEHEAVY RAINFALL IN BROADWATERN HAS CAUSED STREET FLOODING. ALSO MANY ROADS ARE CLOSED AROUND BAYARD DUE TO HEAVY RAIN PRODUCING WATER OVER THE ROADS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 9.9 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2009-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 95 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2009-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
95 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
714 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS55 KCYS 102151
FFWCYS
NEC123-110400-
/O.NEW.KCYS.FF.W.0003.090610T2151Z-090611T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
351 PM MDT WED JUN 10 2009

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA

* UNTIL 1000 PM MDT

* AT 348 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
  WARNED AREA. ESTIMATES OF 3 TO 4 INCHES OF RAIN HAS FALLEN OVER 
  THE WARNED AREA. RED WILLOW CREEK...INDIAN CREEK...DUGOUT CREEK
  AND UNION CREEKS MAY BE FLOODED.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ANGORA...BAYARD...BRICKER LAKES...BRIDGEPORT...CHIMNEY ROCK...
  PERRIN AND PETERSON LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND...DONT DROWN

&&

LAT...LON 4188 10290 4158 10290 4168 10336 4197 10334

$$
2 follow-up statements
077 
WGUS75 KCYS 102256
FFSCYS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
456 PM MDT WED JUN 10 2009

NEC123-110400-
/O.CON.KCYS.FF.W.0003.000000T0000Z-090611T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORRILL NE-
456 PM MDT WED JUN 10 2009

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHWESTERN MORRILL
COUNTY UNTIL 1000 PM MDT...

AT 450 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED 
AREA. DOPPLER RADAR ESTIMATED 3 TO 4 INCHES HAD FALLEN OVER THE PAST 
THREE HOURS. LAW ENFORCEMENT REPORTED FLOODING ALONG HIGHWAY 385 
BETWEEN ANGORA AND BAYARD AND HAVE BARRICADED THE ROAD. SEVERAL OF 
THE CREEKS IN THE AREA THAT HAS BEEN AFFECTED ARE RED WILL 
CREEK...INDIAN CREEK...DUGOUT CREEK...AND UNION CREEK. AT 453 PM 
MDT...THE EMERGENCY MANAGER STATED MINOR STREET FLOODING WAS 
OCCURRING IN BRIDGEPORT. 

SLOW MOVING THUNDERSTORMS ARE PRODUCING VERY HEAVY RAINFALL IN THE 
WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH 
FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING 
INCLUDE...ANGORA...BAYARD...BRICKER LAKES...BRIDGEPORT...CHIMNEY 
ROCK...PERRIN AND PETERSON LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE
ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON
FOOT OR IN A VEHICLE.

IN HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH
ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

&&

LAT...LON 4188 10290 4158 10290 4168 10336 4197 10334

$$
684 
WGUS75 KCYS 102328
FFSCYS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
528 PM MDT WED JUN 10 2009

NEC123-102342-
/O.CAN.KCYS.FF.W.0003.000000T0000Z-090611T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORRILL NE-
528 PM MDT WED JUN 10 2009

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHWESTERN
MORRILL COUNTY IS CANCELLED...

THIS WARNING HAS BEEN REISSUED AND EXPANDED IN AREAL COVERAGE 
EXTENDING FROM AREAS WEST OF BAYARD TO AREAS EAST OF BROADWATER. 
LOCAL LAW ENFORCEMENT IN BROADWATER HAS REPORTED 8 TO 10 INCHES OF 
WATER ON THE STREETS.

LAT...LON 4188 10290 4158 10290 4168 10336 4197 10334

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood warning went out at Jun 10, 3:24 PM MDT, 27 minutes earlier.

Area forecast discussion, Jun 10, 3:24 PM MDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
324 PM MDT WED JUN 10 2009

.SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT...
THUNDERSTORMS HAVE DEVELOPED EARLY THIS AFTERNOON OVER THE CWA...WITH
THE STRONGEST STORMS IN THE WEST CENTRAL PANHANDLE.  A TORNADO AND
FUNNEL CLOUDS HAVE BEEN OBSERVED IN THE VICINITY OF KBFF SINCE 220
PM.  A SHORTWAVE TROUGH WAS CURRENTLY MOVING ACROSS THE CENTRAL
ROCKIES AND A STATIONARY FRONT WAS LOCATED NEAR THE CONTINENTAL
DIVIDE.  TEMPERATURES SEEMED TO HAVE WARMED MORE THAN ANTICIPATED AND
HAS MADE THE ATMOSPHERE OVER MUCH OF THE CWA UNSTABLE.  CAPE VALUES
WERE BETWEEN 800 AND 1200 J/KG AND THE 0-6KM SHEAR WAS FAVORABLE FOR
STRONG STORMS.  MOST OF THE THUNDERSTORMS WILL BE DURING THE EVENING
HOURS...WITH SOME LINGERING SHOWERS AGAIN AFTER MIDNIGHT.  MOIST...
LIGHT EASTERLY BOUNDARY LAYER WINDS SHOULD ALLOW FOR LOW CLOUDS AND
SOME FOG TO FORM OVER THE EAST PART OF THE CWA LATER TONIGHT AND INTO
MID MORNING THURSDAY.  SHOWERS AND THUNDERSTORMS WILL AGAIN AT LEAST
BE SCATTERED IN COVERAGE THURSDAY AFTERNOON AND EVENING.  SOME OF THE
STORMS MAY BE STRONG PER THE SPC OUTLOOK BUT MAY DEPEND ON HOW MUCH
WARMING OCCURS ON THURSDAY.  GUIDANCE KEEPS HIGH TEMPERATURES IN THE
UPPER 50S TO LOWER 60S ON THURSDAY.

.LONG TERM...FRIDAY THROUGH WEDNESDAY...
A VERY STAGNANT...YET ACTIVE PATTERN ACROSS NORTH AMERICA WILL
CONTINUE THROUGH MUCH OF THE EXTENDED PERIOD. A NEARLY STATIONARY
LARGE AMPLITUDE TROUGH ACROSS THE WESTERN CONUS WILL MAINTAIN
SOUTHWEST FLOW ACROSS THE INTERMOUNTAIN WEST. A NEARLY ENDLESS
SUPPLY OF SHORTWAVES WILL INTERACT WITH AMPLE LOW/MID-LEVEL MOISTURE
TO FUEL DAILY SHOWERS/THUNDERSTORMS...WHICH WILL BE MOST NUMEROUS
DURING THE AFTERNOON/EVENING HOURS. TEMPERATURES WILL GRADUALLY WARM
BACK TO NEAR 70 WEST...AND 70S TO LOW 80S EAST BY THE MIDDLE OF NEXT
WEEK.

&&

.AVIATION...SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER
THE CWA THROUGH THE EVENING.  MVFR CEILINGS AND VISIBILITIES WILL BE
ASSOCIATED WITH THE STRONGER ACTIVITY DURING THAT TIME.  CEILINGS
WILL LOWER AFTER 04Z MAINLY OVER AREAS EAST OF THE LARAMIE RANGE.
CEILINGS SHOULD BE IFR BETWEEN 06Z AND 15Z WITH AREAS OF FOG
REDUCING VISIBILITIES TO BETWEEN 2 AND 4 MILES. AFTERNOON AND EVENING
SHOWERS AND THUNDERSTORMS WILL DEVELOP AGAIN THURSDAY WITH MVFR CEILINGS
AND VISIBILITIES ASSOCIATED.

&&

.FIRE WEATHER...THE DISTRICT REMAINS IN FULL GREEN-UP WITH RECENT
RAINS. ADDITIONAL RAIN WILL CONTINUE TO LIMIT FIRE WEATHER
CONCERNS THROUGHOUT THE DISTRICT. OVERNIGHT HUMIDITY RECOVERIES
WILL BE EXCELLENT THROUGH THE PERIOD.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&
Hazardous weather outlook, Jun 10, 10:51 AM MDT, 5 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1051 AM MDT WED JUN 10 2009

WYZ059>070-111700-
CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-
NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN-
CHEYENNE FOOTHILLS-PINE BLUFFS-
1051 AM MDT WED JUN 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL SPREAD ACROSS SOUTHEAST
WYOMING THIS AFTERNOON AND EVENING. SOME STORMS WILL PRODUCE HEAVY
RAIN AND SMALL HAIL ESPECIALLY NEAR THE COLORADO BORDER.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP
EACH DAY THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ001>003-019>021-054-055-111700-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
1051 AM MDT WED JUN 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE WESTERN
NEBRASKA PANHANDLE. SOME STORMS IN THE SOUTHERN PANHANDLE WILL
PRODUCE HEAVY RAIN AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP
EACH DAY THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Local storm report, Jun 10, 1:57 PM MDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
157 PM MDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     TORNADO          12 W HAWK SPRINGS       41.79N 104.50W
06/10/2009                   GOSHEN             WY   TRAINED SPOTTER

            ROPE TORNADO ON THE GROUND.

&&

CAH
Local storm report, Jun 10, 2:18 PM MDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
218 PM MDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 PM     TORNADO          2 E GERING              41.83N 103.63W
06/10/2009                   SCOTTS BLUFF       NE   TRAINED SPOTTER

            TORNADO ON THE GROUND ALONG HWY 26 BETWEEN SCOTTSBLUFF
            AND MINATARE.

&&

CAH
Local storm report, Jun 10, 2:23 PM MDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
223 PM MDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0216 PM     FLOOD            10 NW SCOTTSBLUFF       41.97N 103.80W
06/10/2009                   SCOTTS BLUFF       NE   EMERGENCY MNGR

            NUMEROUS ROADS WITH 5 TO 6 INCHES OF WATER RUNNING OVER
            THEM IN NORTHWESTERN SCOTTS BLUFF COUNTY.

&&

AAH
Local storm report, Jun 10, 2:48 PM MDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
248 PM MDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0213 PM     FUNNEL CLOUD     MELBETA                 41.78N 103.52W
06/10/2009                   SCOTTS BLUFF       NE   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED FUNNEL CLOUD OFF OF HIGHWAY 92
            MOVING EAST WITH STRONG ROTATION.

0232 PM     FLASH FLOOD      SCOTTSBLUFF             41.87N 103.66W
06/10/2009                   SCOTTS BLUFF       NE   TRAINED SPOTTER

            SOME OF THE BUILDINGS ON THE WESTERN NEBRASKA COMMUNITY
            COLLEGE CAMPUS WERE FLOODED DUE TO HEAVY RAIN.

&&

MG
Local storm report, Jun 10, 2:55 PM MDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
255 PM MDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 PM     FUNNEL CLOUD     BAYARD                  41.76N 103.32W
06/10/2009                   MORRILL            NE   LAW ENFORCEMENT

&&

CAH
Special weather statement, Jun 10, 3:43 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
343 PM MDT WED JUN 10 2009

NEZ019>021-054-055-WYZ070-102315-
BANNER-CHEYENNE-KIMBALL-MORRILL-PINE BLUFFS-SCOTTS BLUFF-
343 PM MDT WED JUN 10 2009

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BANNER...KIMBALL...
MORRILL...NORTHWESTERN CHEYENNE...SOUTHEASTERN LARAMIE AND
SOUTHEASTERN SCOTTS BLUFF COUNTIES UNTIL 515 PM MDT...

AT 341 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MINATARE TO BIGHORN
MOUNTAIN TO 11 MILES SOUTH OF HARRISBURG TO 7 MILES SOUTH OF ALBIN TO
5 MILES NORTH OF BURNS...MOVING EAST AT 25 MPH.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
  BIGHORN MOUNTAIN BY 350 PM MDT.
  HUBBARD GAP BY 355 PM MDT.
  CHIMNEY ROCK AND BAYARD BY 400 PM MDT.
  PERRIN BY 410 PM MDT.
  PINE BLUFFS AND REDINGTON BY 415 PM MDT.
  PANORAMA POINT BY 420 PM MDT.

THE TOWNS OF MELBETA...MCGREW...I-80 EXIT 8...BUSHNELL...BROADWATER
AND I-80 EXIT 29 ARE ALSO IN THE PATH OF THESE STORMS.

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 388 AND
402.

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 1 AND
48.

EISE

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 12:52 PM MDTTornado WarningCYSScotts Bluff, Sioux38 min
Jun 10, 1:23 PM MDTTornado WarningCYSScotts Bluff37 min
Jun 10, 1:57 PM MDTTornado WarningCYSMorrill, Scotts Bluff33 min
Jun 10, 2:07 PM MDTTornado WarningCYSScotts Bluff23 min
Jun 10, 2:09 PM MDTTornado WarningCYSScotts Bluff36 min
Jun 10, 2:23 PM MDTTornado WarningCYSMorrill, Scotts Bluff37 min
Jun 10, 2:24 PM MDTFlash Flood WarningCYSScotts Bluff6 hr
Jun 10, 2:47 PM MDTSevere Thunderstorm WarningCYSBanner, Scotts Bluff33 min
Jun 10, 2:55 PM MDTTornado WarningCYSMorrill35 min
Jun 10, 3:19 PM MDTSevere Thunderstorm WarningCYSBanner, Kimball, Morrill, Scotts Bluff26 min
Jun 10, 3:27 PM MDTTornado WarningCYSMorrill33 min
Jun 10, 3:59 PM MDTTornado WarningCYSMorrill31 min
Jun 10, 4:29 PM MDTTornado WarningCYSMorrill50 min
Jun 10, 5:16 PM MDTTornado WarningCYSMorrill44 min
Jun 10, 5:25 PM MDTFlash Flood WarningCYSMorrill, Scotts Bluff5 hr

Nearby

Flash Flood Warnings in Nebraska, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.